A Multiple Extended Trial Equation Method for the Fractional Sharma-Tasso-Olver Equation


PANDIR Y. , Gurefe Y., MISIRLI E.

11th International Conference of Numerical Analysis and Applied Mathematics (ICNAAM), Greece, 21 - 27 September 2013, vol.1558, pp.1927-1930 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1558
  • Doi Number: 10.1063/1.4825910
  • Country: Greece
  • Page Numbers: pp.1927-1930

Abstract

In this paper, a multiple extended trial equation method is proposed to seek exact solutions of nonlinear time-fractional equation. The validity and advantages of the proposed method are illustrated by its application to the Sharma-Tasso-Olver equation. As a result, various complexiton solutions consisting of hyperbolic functions, rational functions and their mixture with parameters are obtained. When some parameters are taken as special values, the known double solitary-like wave solutions are derived from the double hyperbolic function solution.